# SDR USAA991372

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300 - 333
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUTPLATE HOLES IN Z-ANGLE, STA 300 TO STA 333, RBL 55 TO RBL 60, WL 208.1 CREASE BEAM INNER CHORD ANGLE.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  INSTALLED NEW Z-ANGLE PER SRM 51-10-1.  (X)
